Alert archive / New Mexico / Wind Advisories in 2006

Wind Advisory 14, NWS Albuquerque, NM

March 14, 2006

NWS Albuquerque, NM issued this wind advisory at Mar 14, 2006, 3:33 PM MST. It took effect at Mar 15, 2006, 11:00 AM MST. It was in force for 7 hr.

The area

The counties it named.

The facts

Issued
Mar 14, 2006, 3:33 PM MST (22:33 UTC)
In effect from
Mar 15, 2006, 11:00 AM MST
Expired
Mar 15, 2006, 6:00 PM MST
In force
7 hr
Issued by
NWS Albuquerque, NM

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS75 KABQ 142233
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
333 PM MST TUE MAR 14 2006


NMZ005>007-011-012-150500-
/O.NEW.KABQ.WI.Y.0014.060315T1900Z-060316T0100Z/
NORTHEAST HIGHLANDS-HARDING COUNTY-FAR NORTHEAST PLAINS-
CENTRAL HIGH PLAINS/ESTANCIA VALLEY-CONCHAS LAKE/GUADALUPE COUNTY-
INCLUDING THE CITIES OF...LAS VEGAS/RATON...ROY...CLAYTON...
MORIARTY/ESTANCIA...SANTA ROSA
333 PM MST TUE MAR 14 2006

...WIND ADVISORY IN EFFECT FROM 12 PM TO 6 PM MST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 12 PM TO 6 PM MST WEDNESDAY. 

WEST AND SOUTHWEST WINDS WILL INCREASE TO BETWEEN 25 AND 35 MPH
WITH GUSTS BETWEEN 40 AND 50 MPH BY AFTERNOON WEDNESDAY ACROSS
THE NORTHEAST AND CENTRAL HIGHLANDS AND THE NORTHEAST PLAINS.

MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND
ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL
OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS.

$$
3 follow-up statements
000 
WWUS75 KABQ 150521
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1021 PM MST TUE MAR 14 2006

NMZ005>007-011-012-151500-
/O.CON.KABQ.WI.Y.0014.060315T1900Z-060316T0100Z/
NORTHEAST HIGHLANDS-HARDING COUNTY-FAR NORTHEAST PLAINS-
CENTRAL HIGH PLAINS/ESTANCIA VALLEY-CONCHAS LAKE/GUADALUPE COUNTY-
INCLUDING THE CITIES OF...LAS VEGAS/RATON...ROY...CLAYTON...
MORIARTY/ESTANCIA...SANTA ROSA
1021 PM MST TUE MAR 14 2006

...WIND ADVISORY REMAINS IN EFFECT FROM 12 PM TO 6 PM MST
WEDNESDAY...

A WIND ADVISORY REMAINS IN EFFECT FROM 12 PM TO 6 PM MST
WEDNESDAY. 

WEST AND SOUTHWEST WINDS WILL INCREASE TO BETWEEN 25 AND 35 MPH
WITH GUSTS BETWEEN 40 AND 50 MPH BY AFTERNOON WEDNESDAY ACROSS
THE NORTHEAST AND CENTRAL HIGHLANDS AND THE NORTHEAST PLAINS.

TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND OTHER
LOOSE OR LIGHT WEIGHT OUTDOOR OBJECTS.

$$

19
000 
WWUS75 KABQ 151139
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
439 AM MST WED MAR 15 2006

NMZ005>007-011-012-151900-
/O.EXT.KABQ.WI.Y.0014.060315T1800Z-060316T0100Z/
NORTHEAST HIGHLANDS-HARDING COUNTY-FAR NORTHEAST PLAINS-
CENTRAL HIGH PLAINS/ESTANCIA VALLEY-CONCHAS LAKE/GUADALUPE COUNTY-
INCLUDING THE CITIES OF...LAS VEGAS/RATON...ROY...CLAYTON...
MORIARTY/ESTANCIA...SANTA ROSA
439 AM MST WED MAR 15 2006

...WIND ADVISORY NOW IN EFFECT FROM 11 AM THIS MORNING TO 6 PM
MST THIS AFTERNOON...

THE WIND ADVISORY IS NOW IN EFFECT FROM 11 AM THIS MORNING TO
6 PM MST THIS AFTERNOON. 

WEST AND SOUTHWEST WINDS WILL INCREASE TO BETWEEN 25 AND 35 MPH
WITH GUSTS BETWEEN 40 AND 50 MPH BY LATE MORNING ACROSS THE NORTHEAST
AND CENTRAL HIGHLANDS AND THE NORTHEAST PLAINS.

DRIVERS OF VANS...CAMPERS...TRAILERS...AND OTHER HIGH-PROFILE
VEHICLES SHOULD STAY ALERT TO THE DANGER OF THESE WINDS. STRONG
GUSTS AND SUDDEN CROSS WINDS MAY CAUSE LOSS OF VEHICLE CONTROL.


$$

23
000 
WWUS75 KABQ 151846
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1146 AM MST WED MAR 15 2006

NMZ005>007-011-012-160100-
/O.CON.KABQ.WI.Y.0014.000000T0000Z-060316T0100Z/
NORTHEAST HIGHLANDS-HARDING COUNTY-FAR NORTHEAST PLAINS-
CENTRAL HIGH PLAINS/ESTANCIA VALLEY-CONCHAS LAKE/GUADALUPE COUNTY-
INCLUDING THE CITIES OF...LAS VEGAS/RATON...ROY...CLAYTON...
MORIARTY/ESTANCIA...SANTA ROSA
1146 AM MST WED MAR 15 2006

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MST THIS
AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MST THIS AFTERNOON. 

WEST AND SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS BETWEEN 40 AND
50 MPH WILL CONTINUE ACROSS THE NORTHEAST AND CENTRAL HIGHLANDS AS
WELL AS THE NORTHEAST PLAINS.

DRIVERS OF VANS...CAMPERS...TRAILERS...AND OTHER HIGH-PROFILE
VEHICLES SHOULD STAY ALERT TO THE DANGER OF THESE WINDS. STRONG
GUSTS AND SUDDEN CROSS WINDS MAY CAUSE LOSS OF VEHICLE CONTROL.

$$

43

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this wind advisory went out at Mar 14, 3:02 PM MST, 31 minutes earlier.

Area forecast discussion, Mar 14, 3:02 PM MST, 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
302 PM MST TUE MAR 14 2006

.DISCUSSION...QUIET WEATHER IN THE NEAR TERM WITH EXCEPTION OF
WIND. MODERATE TO OCCASIONALLY FAST WESTERLY FLOW ALOFT NEXT FEW
DAYS...BUT JUST HIGH ENOUGH WINDS ALOFT WED AFTN THAT WITH MIXING
IT LOOKS LIKE SFC WINDS TO BE STRONG ENOUGH FOR A LOW END WIND
ADVISORY FOR ZONES 5...6...7...11...12. EXPECT 25 TO 35 MPH WINDS
WITH SOME GUSTS TO 40 OR 45 MPH POSSIBLE. 700 MB WINDS IN THE
VICINITY OF 40 MPH AND 500 MB IN THE 50 TO 60 MPH RANGE. OTHERWISE
A WARMING TREND FOR FCST AREA AS WE MELT AND EVAPORATE THE RECENT
PRECIOUS MOISTURE ACROSS THE W AND N. POTENTIAL FOR A WEAK BACK
DOOR FRONT INTO THE NE LATE WED NIGHT OR THU. THEN FOR THE WEEKEND
EACH MODEL RUN SEEMS TO BE WANTING TO DEEPEN OR DIG NEXT SYSTEM
SOUTHWARD A LITTLE LESS EACH TIME...BUT GFS ALSO INDICATE A
TRAILING DIGGING SYSTEM BEHIND IT BY 2 OR 3 DAYS.

&&

.PRELIMINARY POINT TEMPS/POPS...
FARMINGTON......................  28  60  25  61 /   0   5   0   0
GALLUP..........................  23  57  17  60 /   0   0   0   0
GRANTS..........................  25  58  21  62 /   0   0   0   0
GLENWOOD........................  27  67  25  69 /   0   0   0   0
CHAMA...........................  11  51  16  53 /   0  10   5   0
LOS ALAMOS......................  25  55  25  58 /   0   0   0   0
RED RIVER.......................   9  43  16  49 /   0   5   0   0
TAOS............................  16  56  19  57 /   0   5   0   0
SANTA FE........................  27  57  26  60 /   0   0   0   0
SANTA FE AIRPORT................  28  61  28  63 /   0   0   0   0
ESPANOLA........................  21  63  26  65 /   0   0   0   0
ALBUQUERQUE HEIGHTS.............  36  64  37  66 /   0   0   0   0
ALBUQUERQUE VALLEY..............  31  66  37  68 /   0   0   0   0
ALBUQUERQUE FOOTHILLS...........  33  63  34  65 /   0   0   0   0
ALBUQUERQUE WEST MESA...........  34  66  34  68 /   0   0   0   0
SOCORRO.........................  32  73  34  73 /   0   0   0   0
SANDIA PARK/CEDAR CREST.........  31  56  28  57 /   0   0   0   0
MORIARTY/ESTANCIA...............  24  60  31  63 /   0   0   0   0
CARRIZOZO.......................  28  73  35  71 /   0   0   0   0
RUIDOSO.........................  29  64  35  64 /   0   0   0   0
RATON...........................  22  64  24  59 /   0   0   0   0
LAS VEGAS.......................  28  62  28  61 /   0   0   0   0
ROY.............................  27  59  30  58 /   0   0   0   0
CLAYTON.........................  31  67  32  58 /   0   0   0   0
SANTA ROSA......................  33  71  35  69 /   0   0   0   0
TUCUMCARI.......................  35  73  36  64 /   0   0   0   0
FORT SUMNER.....................  34  74  37  68 /   0   0   0   0
CLOVIS..........................  34  71  36  65 /   0   0   0   0
PORTALES........................  34  72  37  72 /   0   0   0   0
ROSWELL.........................  37  77  42  74 /   0   0   0   0

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY FROM 12 PM TO 6 PM MST WEDNESDAY FOR NMZ005-NMZ006-
NMZ007-NMZ011-NMZ012.

FIRE WEATHER WATCH WEDNESDAY AFTERNOON FOR NMZ103-NMZ104-NMZ107-
NMZ108.

&&

43
Hazardous weather outlook, Mar 14, 5:27 AM MST, 10 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
527 AM MST TUE MAR 14 2006

NMZ001>021-026-151300-
NORTHWEST PLATEAU-NORTHWEST MOUNTAINS INCLUDING JEMEZ-
UPPER RIO GRANDE VALLEY-SANGRE DE CRISTO MOUNTAINS-
NORTHEAST HIGHLANDS-HARDING COUNTY-FAR NORTHEAST PLAINS-
WEST CENTRAL MOUNTAINS-
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-
SANDIA/MANZANO MOUNTAINS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY-
CONCHAS LAKE/GUADALUPE COUNTY-QUAY COUNTY-
SOUTHWEST MOUNTAINS/UPPER GILA REGION-LOWER RIO GRANDE VALLEY-
LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY-
CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY-
CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY-
GUADALUPE MOUNTAINS OF CHAVES COUNTY-
527 AM MST TUE MAR 14 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

AN UPPER LEVEL SYSTEM WILL BRING STRONG WINDS FROM THE EASTERN
SLOPES OF THE CENTRAL MOUNTAINS TO THE EASTERN PLAINS OF NEW
MEXICO ON WEDNESDAY. LIMITED LOW LEVEL MOISTURE IN THIS SAME
REGION WILL KEEP RELATIVE HUMIDITIES BELOW 15 PERCENT PROMPTING A
FIRE WEATHER WATCH.

WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS...
WATCHES AND WARNINGS FOR PLANNING PURPOSES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

23

Nearby

Wind Advisories in New Mexico, 2006Every wind advisory in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.